MathSciNet Relay Station
MathSciNet bibliographic data
MR3055704 15A24
Wang, Qing-Wen; Yu, Juan On the generalized bi (skew-) symmetric solutions of a linear matrix equation and its procrust problems. Appl. Math. Comput. 219 (2013), no. 19, 9872–9884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement